Quasi-platonic PSL2(q)-actions on closed Riemann surfaces

Broughton, S. Allen (2015) Quasi-platonic PSL2(q)-actions on closed Riemann surfaces. Albanian J. Math., 9 (1). pp. 31-61.

[img]
Preview
Text
2015-2.pdf

Download (527kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/261

Actions (login required)

View Item View Item